You are here

Barczy Mátyás

Barczy Mátyás

Name: Barczy Mátyás
Other profiles: MTMT
Degree
  • Doktori (Ph.D.) fokozat, Debreceni Egyetem (2006)
Profession: mathematician

Publication list

Uploaded publications:
44
Publications in DEA:
44
OA:
16
Date range:
2001-2024
2024
  1. Barczy, M., Páles, Z.: Comparison and Equality of Bajraktarević-type [psi]-estimators.
    REVSTAT - Statistical Journal [Epub ahead of print] (-), -, 2024.
    Journal metrics:
    Q3 Statistics and Probability (2022)
2023
  1. Barczy, M., Páles, Z.: Limit Theorems for Deviation Means of Independent and Identically Distributed Random Variables.
    J. Theor. Probab. 36 (3), 1626-1666, 2023.
    Journal metrics:
    Q2 Mathematics (miscellaneous) (2022)
    Q2 Statistics and Probability (2022)
    Q2 Statistics, Probability and Uncertainty (2022)
2021
  1. Barczy, M., Burai, P.: Limit theorems for Bajraktarevic and Cauchy quotient means of independent identically distributed random variables.
    Aequ. Math. 96 (2), 279-305, 2021.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Barczy, M., Dudás, Á., Gáll, J.: On approximations of value at risk and expected shortfall involving kurtosis.
    Commun. Stat.-Simul. Comput. 52 (3), 770-794, 2021.
    Journal metrics:
    Q3 Modeling and Simulation
    Q3 Statistics and Probability
2018
  1. Barczy, M., Lovas, R.: Karhunen-Loève expansion for a generalization of Wiener bridge.
    Lith. Math. J. 58 (4), 341-359, 2018.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Barczy, M., Nyul, B., Pap, G.: Least-Squares Estimation for the Subcritical Heston Model Based on Continuous-Time Observations.
    J Stat Theory Pract. 13 (1), 1-22, 2018.
    Journal metrics:
    Q3 Statistics and Probability
2017
  1. Barczy, M., Nedényi, F., Pap, G.: Iterated limits for aggregation of randomized INAR(1) processes with Poisson innovations.
    J. Math. Anal. Appl. 451 (1), 524-543, 2017.
    Journal metrics:
    Q2 Analysis
    Q1 Applied Mathematics
2016
  1. Barczy, M., Kern, P.: A link between Bougerol's identity and a formula due to Donati-Martin, Matsumoto and Yor.
    In: Séminaire de Probabilités. Eds.: Catherine Donati-Martin, Antoine Lejay, Alain Rouault, Springer, Cham, 179-188, 2016, (Lecture Notes in Mathematics, ISSN 0075-8434 ; 2169.) ISBN: 9783319444642
  2. Barczy, M., Li, Z., Pap, G.: Moment Formulas for Multitype Continuous State and Continuous Time Branching Process with Immigration.
    J. Theor. Probab. 29 (3), 958-995, 2016.
    Journal metrics:
    Q1 Mathematics (miscellaneous)
    Q2 Statistics and Probability
    Q2 Statistics, Probability and Uncertainty
  3. Barczy, M., Pap, G.: On convergence properties of infinitesimal generators of scaled multitype CBI processes.
    Lith. Math. J. 56 (1), 1-15, 2016.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  4. Barczy, M., Pap, G., T. Szabó, T.: Parameter estimation for the subcritical Heston model based on discrete time observations.
    Acta Sci. Math. 82 (1-2), 313-338, 2016.
    Journal metrics:
    Q3 Analysis
    Q3 Applied Mathematics
  5. Barczy, M., Körmendi, K., Pap, G.: Statistical inference for critical continuous state and continuous time branching processes with immigration.
    Metrika. 79 (7), 789-816, 2016.
    Journal metrics:
    Q2 Statistics and Probability
    Q2 Statistics, Probability and Uncertainty
2015
  1. Barczy, M., Nagy, Á., Noszály, C., Vincze, C.: A Robbins-Monro-type algorithm for computing global minimizer of generalized conic functions.
    Optimization. 64 (9), 1999-2020, 2015.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Control and Optimization
    Q2 Management Science and Operations Research
  2. Barczy, M., Kern, P., Pap, G.: Dilatively stable stochastic processes and aggregate similarity.
    Aequ. Math. 89 (6), 1485-1507, 2015.
    Journal metrics:
    Q2 Applied Mathematics
    Q1 Discrete Mathematics and Combinatorics
    Q1 Mathematics (miscellaneous)
2014
  1. Barczy, M., Ispány, M., Pap, G.: Asymptotic behavior of conditional least squares estimators for unstable integer-valued autoregressive models of order 2.
    Scand. J. Stat. 41 (4), 866-892, 2014.
    Journal metrics:
    Q1 Statistics and Probability
    Q1 Statistics, Probability and Uncertainty
  2. Barczy, M., Doering, L., Li, Z., Pap, G.: Parameter estimation for a subcritical affine two factor model.
    J. Stat. Plann. Inference. 151-152 37-59, 2014.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Statistics and Probability
    Q2 Statistics, Probability and Uncertainty
  3. Barczy, M., Doering, L., Li, Z., Pap, G.: Stationarity and ergodicity for an affine two-factor model.
    Adv. Appl. Probab. 46 (3), 878-898, 2014.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Statistics and Probability
2013
  1. Barczy, M., Doering, L.: On entire moments of self-similar Markov processes.
    Stoch. Anal. Appl. 31 (2), 191-198, 2013.
    Journal metrics:
    Q2 Applied Mathematics
    Q3 Statistics and Probability
    Q3 Statistics, Probability and Uncertainty
  2. Barczy, M., Doering, L., Li, Z., Pap, G.: On parameter estimation for critical affine processes.
    Electron. J. Statist. 7 647-696, 2013.
    Journal metrics:
    Q1 Statistics and Probability
  3. Barczy, M., Kern, P.: Representations of multidimensional linear process bridges.
    Random Oper. & Stoch. Equ. 21 (2), 159-189, 2013.
    Journal metrics:
    Q3 Analysis
    Q3 Statistics and Probability
  4. Barczy, M., Kern, P.: Sample path deviations of the Wiener and the Ornstein-Uhlenbeck process from its bridges.
    Braz. J. Probab. Stat. 27 (4), 437-466, 2013.
    Journal metrics:
    Q4 Statistics and Probability
2012
  1. Barczy, M., Ispány, M., Pap, G., Scotto, M., Silva, M.: Additive outliers in INAR(1) models.
    Stat. Pap. 53 (4), 935-949, 2012.
    Journal metrics:
    Q2 Statistics and Probability
    Q2 Statistics, Probability and Uncertainty
  2. Doering, L., Barczy, M.: A Jump type SDE approach to positive self-Similar Markov processes.
    Electron. j. probab. 17 (Article), 1-39, 2012.
    Journal metrics:
    Q1 Statistics and Probability
    Q1 Statistics, Probability and Uncertainty
  3. Iglói, E., Barczy, M.: Path properties of dilatively stable processes and singularity of their distributions.
    Stoch. Anal. Appl. 30 (5), 831-848, 2012.
    Journal metrics:
    Q3 Applied Mathematics
    Q3 Statistics and Probability
    Q3 Statistics, Probability and Uncertainty
2011
  1. Barczy, M., Ispány, M., Pap, G.: Asymptotic behavior of unstable INAR(p) processes.
    Stoch. Process. Their Appl. 121 (3), 583-608, 2011.
    Journal metrics:
    D1 Applied Mathematics
    D1 Modeling and Simulation
    Q1 Statistics and Probability
Show all
updated: 2024-04-12, 01:10

SCImago quartiles of
scientific journal articles

Number of scientific articles: 41
Q1/D1 2 (4.9%)
Q1 11 (26.8%)
Q2 12 (29.3%)
Q3 12 (29.3%)
Q4 2 (4.9%)
N/A 4 (9.8%)
-
OK

SCImago subject areas and categories

Mathematics (37)
Statistics and Probability (23)
Applied Mathematics (13)
Mathematics (miscellaneous) (10)
Analysis (5)
Discrete Mathematics and Combinatorics (2)
Modeling and Simulation (2)
Control and Optimization (1)
Mathematical Physics (1)
Decision Sciences (15)
Statistics, Probability and Uncertainty (14)
Management Science and Operations Research (1)
Physics and Astronomy (1)
Statistical and Nonlinear Physics (1)

Genre chart

Year chart

Language chart

Journals

Show more